# SDR AU001000

- Difficulty date: August 23, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2425 · AC Indicating System
- Part: Switch
- Part number: 119191N7
- Condition: Faulty
- Location: Ac Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) AC POWER SELECTOR SWITCH (S3) ARCING INTERNALLY.
